References

  1. Blair D.E. Contact manifolds in Riemannian geometry. Lecture Notes in Mathematics. Springer-Verlag, Berlin-New-York, 1976.
  2. Blair D.E., Koufogiorgos T., Papantoniou B.J. Contact metric manifolds satisfying a nullity condition. Israel J. Math. 1995, 91, 189-214.
  3. Boeckx E., Buecken P., Vanhecke L. $\phi$-symmetric contact metric spaces. Glasg. Math. J. 1999, 41 (3), 409-416.
  4. De U.C., Shaikh A.A., Biswas S. On $\phi$-recurrent Sasakian manifolds. Novi Sad J. Math. 2003, 33, 43-48.
  5. De U.C., Abdul Kalam Gazi. On $\phi$-recurrent $N(k)$-contact metric manifolds. Math. J. Okayama Univ. 2008, 50, 101-112.
  6. Mukut Mani Tripathi, Punam Gupta. $\tau$-curvature tensor on a semi-Riemannian manifold. J. Adv. Math. Stud. 2011, 4 (1), 117-129.
  7. Mukut Mani Tripathi, Punam Gupta. On $\tau$-curvature tensor in K-contact and Sasakian manifolds. Int. Electron. J. Geom. 2011, 4, 32-47.
  8. Mukut Mani Tripathi, Punam Gupta. On $(N(k),\xi)$-semi-Riemannian manifolds: Semisymmetries. arXiv: 1202.6138 [math.DG].
  9. Nagaraja H.G. $\phi$-Recurrent trans-Sasakian manifolds. Mat. Vesnik. 2011, 63 (2), 79-86.
  10. Nagaraja H.G., Somashekhara G. $\tau$-curvature tensor in $(k,\mu)$-contact manifolds. Proc. Est. Acad. Sci. 2012, 61 (1), 20-28.
  11. Shaikh A.A., Kanak Kanti Baishya. On $(k,\mu)$-contact metric manifolds. Differ. Geom. Dyn. Syst. 2006, 8, 253-261.
  12. Tanno S. Ricci curvatures of contact Riemannian manifolds. Tohoku Math. J. 1988, 40, 441-448.
  13. Takahashi T. Sasakian $\phi$-symmetric spaces. Tohoku Math. J. 1977, 29, 91-113.
  14. Venkatesha, Bagewadi C.S. On Pseudo-projective $\phi$-recurrent Kenmotsu manifolds. Soochow J. Math. 2006, 32 (3), 1-7.
  15. Venkatesha, Bagewadi C.S. On concircular $\phi$-recurrent LP-Sasakian manifolds. Differ. Geom. Dyn. Syst. 2008, 10, 312-319.

Refbacks

  • There are currently no refbacks.


Creative Commons License
The journal is licensed under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported.